CSpace  > 应用数学研究所
edgeworthexpansionandbootstrapapproximationforthestudentizedmlefromrandomlycensoredexponentialsamples
Wang QH(王启华)
2000
Source Publicationactamathematicascientia
ISSN0252-9602
Volume000Issue:004Pages:522
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43142
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang QH. edgeworthexpansionandbootstrapapproximationforthestudentizedmlefromrandomlycensoredexponentialsamples[J]. actamathematicascientia,2000,000(004):522.
APA 王启华.(2000).edgeworthexpansionandbootstrapapproximationforthestudentizedmlefromrandomlycensoredexponentialsamples.actamathematicascientia,000(004),522.
MLA 王启华."edgeworthexpansionandbootstrapapproximationforthestudentizedmlefromrandomlycensoredexponentialsamples".actamathematicascientia 000.004(2000):522.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王启华]'s Articles
Baidu academic
Similar articles in Baidu academic
[王启华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王启华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.